# SDR 29GA34852062512

- Difficulty date: June 25, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 27,350 hours, 30,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 7253741257
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3981 GNV/TPA, MAIN CABIN DOOR DOES NOT CLOSE.  REPLACED LOWER SEAT SEAL.
